Alert archive / California / Frost Advisories in 2022

Frost Advisory 31, NWS Eureka, CA

May 7, 2022Lake County, Mendocino County, California

NWS Eureka, CA issued this frost advisory at May 7, 2022, 2:53 AM PDT for Lake County, Mendocino County, California. It took effect at May 8, 2022, 2:00 AM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 7, 2022, 2:53 AM PDT (09:53 UTC)
In effect from
May 8, 2022, 2:00 AM PDT
Expired
May 8, 2022, 8:00 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

Counties Lake County, CA, Mendocino County, CA

The radar

The Beale AFB radar (KBBX), 128 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 9.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2022-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2022-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WWUS76 KEKA 070953
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
253 AM PDT Sat May 7 2022

CAZ110-111-114-071930-
/O.NEW.KEKA.FR.Y.0031.220508T0900Z-220508T1500Z/
/O.NEW.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
253 AM PDT Sat May 7 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 28 possible.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Northern Lake Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PDT Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ102-105>108-113-115-071930-
/O.NEW.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Southeastern Mendocino Interior-Southern Lake-
253 AM PDT Sat May 7 2022

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

* WHAT...Sub-freezing temperatures as low as 28 possible.

* WHERE...Del Norte Interior, Northern Humboldt Interior, 
  Southern Humboldt Interior, Northern Trinity, Southern 
  Trinity, Southeastern Mendocino Interior and Southern Lake 
  Counties.

* WHEN...From late Sunday night through Monday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
5 follow-up statements
036 
WWUS76 KEKA 071916
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1216 PM PDT Sat May 7 2022

CAZ110-111-114-080330-
/O.CON.KEKA.FR.Y.0031.220508T0900Z-220508T1500Z/
/O.CON.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
1216 PM PDT Sat May 7 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 28 possible.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Northern Lake Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PDT Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ102-105>108-113-115-080330-
/O.CON.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Southeastern Mendocino Interior-Southern Lake-
1216 PM PDT Sat May 7 2022

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 28 possible.

* WHERE...Del Norte Interior, Northern Humboldt Interior, 
  Southern Humboldt Interior, Northern Trinity, Southern 
  Trinity, Southeastern Mendocino Interior and Southern Lake 
  Counties.

* WHEN...From late Sunday night through Monday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
143 
WWUS76 KEKA 072020
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
120 PM PDT Sat May 7 2022

CAZ110-111-114-080530-
/O.CON.KEKA.FR.Y.0031.220508T0900Z-220508T1500Z/
/O.CON.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
120 PM PDT Sat May 7 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will
  result in frost formation. For the Freeze Watch, sub-freezing
  temperatures as low as 29 possible.

* WHERE...Northeastern Mendocino Interior, Northwestern 
  Mendocino Interior and Northern Lake Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PDT Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ102-105>108-113-115-080530-
/O.CON.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Southeastern Mendocino Interior-Southern Lake-
120 PM PDT Sat May 7 2022

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 29 possible.

* WHERE...Southern Trinity, Southeastern Mendocino Interior, Del 
  Norte Interior, Northern Humboldt Interior, Northern Trinity, 
  Southern Humboldt Interior and Southern Lake Counties.

* WHEN...From late Sunday night through Monday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
289 
WWUS76 KEKA 080423
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
923 PM PDT Sat May 7 2022

CAZ110-111-114-081230-
/O.CON.KEKA.FR.Y.0031.220508T0900Z-220508T1500Z/
/O.CON.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
923 PM PDT Sat May 7 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 26 possible.

* WHERE...Northeastern Mendocino Interior, Northwestern 
  Mendocino Interior and Northern Lake Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PDT Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ102-105>108-113-115-081230-
/O.CON.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Southeastern Mendocino Interior-Southern Lake-
923 PM PDT Sat May 7 2022

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 26 possible.

* WHERE...Southern Trinity, Southeastern Mendocino Interior, Del 
  Norte Interior, Northern Humboldt Interior, Northern Trinity, 
  Southern Humboldt Interior and Southern Lake Counties.

* WHEN...From late Sunday night through Monday morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
305 
WWUS76 KEKA 080955
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
255 AM PDT Sun May 8 2022

CAZ113-115-081100-
/O.CAN.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
Southeastern Mendocino Interior-Southern Lake-
255 AM PDT Sun May 8 2022

...FREEZE WATCH IS CANCELLED...

Widespread freezing temperatures are not expected.

$$

CAZ110-111-114-081930-
/O.UPG.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
/O.NEW.KEKA.FZ.W.0021.220509T0800Z-220509T1500Z/
/O.CON.KEKA.FR.Y.0031.000000T0000Z-220508T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
255 AM PDT Sun May 8 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 30 expected. For the Frost Advisory, temperatures as low as 
  33 will result in frost formation.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior and Northern Lake Counties.

* WHEN...For the Freeze Warning, from 1 AM to 8 AM PDT Monday. 
  For the Frost Advisory, until 8 AM PDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ102-105>108-081930-
/O.UPG.KEKA.FZ.A.0010.220509T0800Z-220509T1600Z/
/O.NEW.KEKA.FZ.W.0021.220509T0800Z-220509T1500Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
255 AM PDT Sun May 8 2022

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Del Norte Interior, Northern Humboldt Interior, 
  Southern Humboldt Interior, Northern Trinity and Southern 
  Trinity Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
677 
WWUS76 KEKA 081443
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
743 AM PDT Sun May 8 2022

CAZ110-111-114-082245-
/O.EXP.KEKA.FR.Y.0031.000000T0000Z-220508T1500Z/
/O.CON.KEKA.FZ.W.0021.220509T0800Z-220509T1500Z/
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
743 AM PDT Sun May 8 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...
...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 26 expected.

* WHERE...Northeastern Mendocino Interior, Northwestern 
  Mendocino Interior and Northern Lake Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ102-105>108-082245-
/O.CON.KEKA.FZ.W.0021.220509T0800Z-220509T1500Z/
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
743 AM PDT Sun May 8 2022

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM PDT
MONDAY...

* WHAT...Sub-freezing temperatures as low as 24 expected.

* WHERE...Southern Trinity, Del Norte Interior, Northern 
  Humboldt Interior, Northern Trinity and Southern Humboldt 
  Interior Counties.

* WHEN...From 1 AM to 8 AM PDT Monday.

* IMPACTS...Frost and freeze conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at May 6, 3:02 PM PDT, 11 hours 51 minutes earlier.

Area forecast discussion, May 6, 3:02 PM PDT, 11 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
302 PM PDT Fri May 6 2022

.SYNOPSIS...Periods of rain and cooler temperatures will persist
through Saturday morning, with the heaviest rain across Del Norte
county. More rain and mountain snow is expected on Sunday with some
lingering showers on Monday. Drier weather is expected to follow for
the middle of the week with more rain possible Thursday.

&&

.DISCUSSION...A weak boundary is moving through the area this
afternoon bringing some light showers to mainly Humboldt and Del
Norte counties. Rainfall amounts are expected to be light. The
ridges and a few exposed coastal areas are seeing southerly winds
with gusts of 25 to 35 mph. Winds will switch around to the north
tonight and diminish some. Occasional showers will linger into
Saturday morning. A few showers may linger in the afternoon in the
northern interior areas. Snow levels will generally be over 5,000
feet with this first system.

Late Saturday night into Sunday morning an upper level low and
frontal boundary will start to move into Humboldt and Del Norte
counties. This is a much colder system and snow levels will be
around 2,500 to 3,000 feet. This system is not expected to make
it very far inland with most of the higher accumulations in
Humboldt and Del Norte counties. Snow levels generally look to
stay above highway pass levels. The exception may be the higher
passes on highway 36. However this far inland snow accumulations
are only expected to around an inch or two. Due to the recent warm
weather lowered the snow levels across the area. The warmer
ground will likely limit accumulations. As this moves onshore it
is likely bring a thunderstorm or two across the area. Some of
these stronger showers or thunderstorms may produce small hail,
although it isn't expected to remain on the roadway very long with
temperatures in the 40s. Very little of the rain is expected to
make it as far south as southern Mendocino county and Lake county.
High temperatures of these days will likely only be in the

Sunday night and Monday morning there is expected to be a little
break in the rain. Monday afternoon and evening a deeper trough
moves over the area. This will bring increased instability,
especially over the interior bringing the potential for
thunderstorms. Rain and snow amounts will be fairly light by this
point. Tuesday the upper low starts to move out of the area, but
some showers will likely redevelop over the interior in the
afternoon.

Late Wednesday or Thursday another system is expected to bring
additional rain to the area. The ensembles are still showing a
wide variety of solutions and some even keep the area mainly dry.
This will need to be watched as it gets closer. Either way it
looks like temperatures will continue to be below normal. MKK

&&

.AVIATION...Another weak frontal passage this afternoon is
sporadic flying conditions ranging from to MVFR to LIFR along the
Redwood Coast. Expect conditions to continue to deteriorate as
this front moves onshore, with IFR to LIFR conditions becoming
more widespread north of Cape Mendocino this evening and tonight.
Conditions are expected to remain much better south of the Cape,
although IFR ceilings are possible late this evening and tonight.

&&

.MARINE...Another approaching weak front is accelerating
southwesterly winds across the waters this afternoon. These winds
will turn to northwesterly early Saturday in the wake of this front,
remaining at advisory levels through the early morning, then
sloughing off to the south during the afternoon and evening. Winds
then weaken across all waters late Saturday night before
reintenisfying from the west Sunday morning. Directionally-shifting
locally generated wind waves and a long period northwesterly swell
will mix to create a confusing sea state through the weekend.
Additionally, a series of fresh W swells will fill in Saturday and
Sunday, likely keeping seas above advisory levels through Sunday
night.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PDT this evening for PZZ450-
     470.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 6, 1:45 PM PDT, 13 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
145 PM PDT Fri May 6 2022

CAZ101-103-104-109-110-112>115-072045-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-Northwestern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Northern Lake-Southern Lake-
145 PM PDT Fri May 6 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-111-072045-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Northeastern Mendocino Interior-
145 PM PDT Fri May 6 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected through tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow levels will drop to around 2,500 to 3,000 feet Sunday. Snow
amounts will be only 1 to 2 inches in eastern Trinity county with 3
to 6 inches in Del Norte county.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:52 AM PDTWinter Weather AdvisoryEKADel Norte, Humboldt, Trinity29 hr
May 7, 2:53 AM PDTFreeze WatchEKADel Norte, Humboldt, Lake, Mendocino, Trinity24 hr

Nearby

Frost Advisories in California, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.